# SDR SWAA2020090306599

- Difficulty date: July 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A581021
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241CF HAS DAMAGE ON UPPER SURFACE 13' FROM AFT EDGE; 1' FROM IB EDGE.  DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 241CF; FABRICATED NEW PANEL FROM BMS 4-23 TY2 LOT # 1399953-1 IAW SRM 53-00-50-2R-0 PARA 1A NOTE; TABLE 204 & DWG 144A5810-21. 57885U 08-04-2020 10537C 08/04/20 INSTALLED ALL INSERTS USING BMS 5-107 LOT # AK9GP5303K-1 IAW SRM 53-00-50-2R-0 PARA 5.2(1); DWG 144A5810-21.
